Department of Mathematics

Indian Institute Of Technology Madras , Chennai

Major Areas of Research


# Title Authors Journal Year
101 $m$-bonacci graceful labelling K.Mahalingam, H.P. Rajendran AKCE International Journal of Graphs and Combinatorics

Volume: 18-1 Page: 7-15

102 Mapping cone of k-entanglement breaking maps Repana Devendra, Nirupama Mallick, K. Sumesh Preprint

103 Machine Learning in Finance: Towards Online Prediction of Loan Defaults Using Sequential Data with LSTMs V. A. Kandappan and A. G. Rekha Advances in Intelligent Systems and Computing

Page: 53-62 DOI:10.1007/978-981-16-1696-9_5

104 A shape variation result via the geometry of eigenfunctions Anoop, T. V. and Ashok Kumar, K. and Kesavan, S. J. Differential Equations

Volume: 298 Page: 430-462 DOI:10.1016/j.jde.2021.07.001

105 Shift invariant spaces in $L^2({\Bbb {R}},{\Bbb {C}}^m)$ with $m$ generators John, Anila and Kulkarni, S. H. and Radha, R. J. Anal.

Volume: 29 Page: 383-405 DOI:10.1007/s41478-019-00219-8

106 Characterization of Fourier transform of $H$-valued functions on the real line Ali Biswas, Md Hasan and Radha, Ramakrishnan Rocky Mountain J. Math.

Volume: 51 Page: 43-53 DOI:10.1216/rmj.2021.51.43

107 Shift-invariant system on the Heisenberg Group Das, S. R. and Radha, R. Adv. Oper. Theory

Volume: 6 Page: Paper No. 21, 27 DOI:10.1007/s43036-020-00117-y

108 Nonclassical symmetry analysis, conservation laws of one-dimensional macroscopic production model and evolution of nonlinear waves Subhankar Sil, T. Raja Sekhar Journal of Mathematical Analysis and Applications

Volume: 497 Page: 27

109 On the Least number of palindromes in two dimensional words K.Mahalingam, P.Pandoh and K.Krithivasan Theoretical Computer Science (Accepted)

Page: DOI:

110 On Commuting Parikh Q-Matrices K.Mahalingam and S.Bera Fundamenta Informaticae

Volume: 172 Page: 327–341